MAUDE Adverse Event Report: SYNTHES GMBH LCKNG ATTACH WASHER RFNA / 5 DEG/ RT/ S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH LCKNG ATTACH WASHER RFNA / 5 DEG/ RT/ S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 02.233.100S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study id: (b)(6), subject id: (b)(6).Clinical adverse event received for knee pain device and procedure (relatedness), device related: no information provided, procedure related: no information provided, date of event: 12 feb 2025, date of implant: (b)(6) 2024, date of revision: no information provided, device location: right.Treatment/impact: hospitalization and surgical intervention at the fracture site.Depuy synthes products used: catalog number: 04.233.142s, lot number: 3412p36, component type: rfna, description: retrograde femoral nail advanced: 11mm: length 420mm.Catalog number: 02.233.100s, lot number: no information provided, component type: locking attachment washer: right, description: no information provided.Catalog number: no information provided, lot number: no information provided, component type: were locking screws, description: no information provided.Catalog number: no information provided, lot number: no information provided, component type: were locking screws, description: no information provided.Catalog number: no information provided, lot number: no information provided, component type: were locking screws, description: no information provided.Catalog number: no information provided, lot number: no information provided, component type: were locking screws, description: no information provided.Catalog number: no information provided, lot number: no information provided, component type: were locking screws, description: no information provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: device related: possible, procedure related: probable, date of revision: (b)(6) 2025.Treatment/impact: revision, involving adjustment, modification, removal or replacement of any registry nail system components.

Brand Name
LCKNG ATTACH WASHER RFNA / 5 DEG/ RT/ S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21883263
Report Number8030965-2025-03859
Device Sequence Number8742435
Product Code HSB
UDI-Device Identifier10886982289223
UDI-Public(01)10886982289223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.233.100S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/01/2025
05/28/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/01/2025
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RFNA/ 11MM/ 420MM/ STANDARD BEND/ STER; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown